# SDR 98UAL900599

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DUCT OVERHEAT INDICATION.  RAN LEFT PACK ON GROUND PER MAINTENANCE MANUAL SERVICE TIP 21-61-99-PG200 SYSTEM CHECK'S OKAY, NO FAULTS FOUND.
